# SDR UIEA200700201

- Difficulty date: April 12, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 97,024 hours, 19,035 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator Valve
- Part number: 2670296
- Part serial: 753
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DIVERSION TO JFK, AFTER T/O THE GEAR WAS RETRACTED RED GEAR LIGHT REMAINED ON APPROX 3 SECS LATER THE NOSE GEAR DOOR CAME OPEN AND THEN CLOSED.  DOOR CYCLED 3 TIME WITH GEAR HANDLE IN THE UP POSITION.  REMOVED AND REPLACED NOSE GEAR DOOR OPERATED SEQUENCE VALVE IAW MM 32-34-07.  REMOVED AND REPLACED NOSE GEAR DOOR ACTUATOR IAW MM 32-34-14.  DOOR CHECKED NORMAL IN PRIMARY AND ALTERNATE.
